*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello, I believe I can help you with your question. The Zoloft at 300mg/day is definitely considered an overdose, but has been clinically evaluated to be beneficial for treating stubborn and resistant disorder of OCD, Anxiety
, and Depression. If you are currently not feeling any adverse effects while on the Zoloft for the last 23 years than there is no need to worry about future side effects as they will not occur. The most common side effects of Zoloft that can occur with patients are drowsiness, increased anxiety, weight gain, decrease in sexual libido, nausea, and headaches, but this can happen when you first start the Zoloft and can persist for however long you use the medication. But if you are asking what the long-term side effects of Zoloft are and if they are permanent, than I can tell you that there are no permanent side effects to the Zoloft. Once you taper and stop the Zoloft, your neurotransmitter levels will gradually return to their normal pre-Zoloft levels or whatever your neurotransmitter levels would be after 23 years since neurotransmitter fluctuations as we age is a natural process. If the Zoloft is effective for you and you come off the medication though, your psychological symptoms may return unfortunately, that would be the only negative impact of coming off your Zoloft.
I hope this answers your questions and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*If you are satisfied with my answer, I would appreciate it if you can provide me with a positive rating so that I can receive credit for helping you today. Thank you